Anxiety Support
33,900 members38,106 posts

Feeling 'weird' on Mirtazapine... I wonder if this feeling goes away with time... Anybody experience this?

In 4 more days I'll have been on 15 mg Mirtazapine for one month. I just keep feeling weird, I guess quite a bit like Depersonalization is described... I really, really hate this feeling... This is just 'not me'... I DO finally have an appetite (a side effect most don't like :) ) and I am sleeping ok but with stranger dreams.

I guess I will give this drug two full months... and then see how I feel. Have any of you experienced this feeling??? I would really appreciate hearing from you if you have experienced this same 'weird feeling' stuff.

Its not more anxiety or depression but a strange weird feeling that is hard to describe. I know my 'thoughts' about all of this intensifies it... oh heavy sigh... :( We certainly go through a lot, don't we?! Good luck to all of us!

BettyA

4 Replies
oldestnewest

Hello Betty

I have not taken them so I cannot share my own experience on this but I have known people that have and after a while it has settled down :-)

I think it is very wise what you say to give it two months and then if things have not improved go back and speak to your Doctor

I totally agree we do go through a lot but we will get through this and the Sun will soon come out again and the clouds will disappear :-)

Love your new profile pic , lovely Grandchild ? you have there :-)

Take Care x

1 like
Reply

Thank you so much, Bounce! I appreciate your kind words. Actually that is my Great grandchild! :) I am definitely the Crone in this fine bunch of folks!

Reply

Wow , I would have never thought you were a Great Grandparent :-o

You certainly look good on it , so you must have done something right :-D

Let us know if you manage to settle on the meds , I will keep my fingers crossed for you :-) x

1 like
Reply

Dankeshane, Merci', Gracias, and Thank you! :)

1 like
Reply

You may also like...